Uniaxial Attitude Stabilization of a Rigid Body under Conditions of Nonstationary Perturbations with Zero Mean Values

Результат исследований: Научные публикации в периодических изданияхстатья

Выдержка

This paper deals with the problem of uniaxial stabilization of the angular position of a rigid body exposed to a nonstationary perturbing torque. The perturbing torque is represented as a linear combination of homogeneous functions with variable coefficients. It is assumed that the order of homogeneity of perturbations does not exceed the order of homogeneity of the restoring torque, and the variable coefficients in the components of the disturbing torque have zero mean values. A theorem on sufficient conditions for the asymptotic stability of a programmed motion of the body is proven using the Lyapunov direct method. The determined conditions guaranteeing the solution to the problem of body uniaxial stabilization do not impose any restrictions on the amplitudes of oscillations of the disturbance torque coefficients. Results of numerical modeling are presented that confirm the conclusions obtained analytically.

Язык оригиналаанглийский
Страницы (с-по)187-193
ЖурналVestnik St. Petersburg University: Mathematics
Том52
Номер выпуска2
DOI
СостояниеОпубликовано - 1 апр 2019

Отпечаток

rigid structures
Rigid Body
Mean Value
Torque
torque
Stabilization
stabilization
Perturbation
perturbation
Zero
Variable Coefficients
Homogeneity
homogeneity
coefficients
Lyapunov Direct Method
Homogeneous Function
Numerical Modeling
Asymptotic Stability
Linear Combination
constrictions

Предметные области Scopus

  • Физика и астрономия (все)
  • Математика (все)

Цитировать

@article{7cfa0a41d91d49958433ef09515320e7,
title = "Uniaxial Attitude Stabilization of a Rigid Body under Conditions of Nonstationary Perturbations with Zero Mean Values",
abstract = "This paper deals with the problem of uniaxial stabilization of the angular position of a rigid body exposed to a nonstationary perturbing torque. The perturbing torque is represented as a linear combination of homogeneous functions with variable coefficients. It is assumed that the order of homogeneity of perturbations does not exceed the order of homogeneity of the restoring torque, and the variable coefficients in the components of the disturbing torque have zero mean values. A theorem on sufficient conditions for the asymptotic stability of a programmed motion of the body is proven using the Lyapunov direct method. The determined conditions guaranteeing the solution to the problem of body uniaxial stabilization do not impose any restrictions on the amplitudes of oscillations of the disturbance torque coefficients. Results of numerical modeling are presented that confirm the conclusions obtained analytically.",
keywords = "asymptotic stability, attitude motion, nonlinear perturbations, uniaxial stabilization, EVOLUTION, STABILITY, ROTARY MOTION",
author = "Aleksandrov, {A. Yu.} and Tikhonov, {A. A.}",
note = "Aleksandrov, A.Y. & Tikhonov, A.A. Vestnik St.Petersb. Univ.Math. (2019) 52: 187. https://doi.org/10.1134/S106345411902002X",
year = "2019",
month = "4",
day = "1",
doi = "10.1134/S106345411902002X",
language = "English",
volume = "52",
pages = "187--193",
journal = "Vestnik St. Petersburg University: Mathematics",
issn = "1063-4541",
publisher = "Pleiades Publishing",
number = "2",

}

Uniaxial Attitude Stabilization of a Rigid Body under Conditions of Nonstationary Perturbations with Zero Mean Values. / Aleksandrov, A. Yu.; Tikhonov, A. A.

В: Vestnik St. Petersburg University: Mathematics, Том 52, № 2, 01.04.2019, стр. 187-193.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Uniaxial Attitude Stabilization of a Rigid Body under Conditions of Nonstationary Perturbations with Zero Mean Values

AU - Aleksandrov, A. Yu.

AU - Tikhonov, A. A.

N1 - Aleksandrov, A.Y. & Tikhonov, A.A. Vestnik St.Petersb. Univ.Math. (2019) 52: 187. https://doi.org/10.1134/S106345411902002X

PY - 2019/4/1

Y1 - 2019/4/1

N2 - This paper deals with the problem of uniaxial stabilization of the angular position of a rigid body exposed to a nonstationary perturbing torque. The perturbing torque is represented as a linear combination of homogeneous functions with variable coefficients. It is assumed that the order of homogeneity of perturbations does not exceed the order of homogeneity of the restoring torque, and the variable coefficients in the components of the disturbing torque have zero mean values. A theorem on sufficient conditions for the asymptotic stability of a programmed motion of the body is proven using the Lyapunov direct method. The determined conditions guaranteeing the solution to the problem of body uniaxial stabilization do not impose any restrictions on the amplitudes of oscillations of the disturbance torque coefficients. Results of numerical modeling are presented that confirm the conclusions obtained analytically.

AB - This paper deals with the problem of uniaxial stabilization of the angular position of a rigid body exposed to a nonstationary perturbing torque. The perturbing torque is represented as a linear combination of homogeneous functions with variable coefficients. It is assumed that the order of homogeneity of perturbations does not exceed the order of homogeneity of the restoring torque, and the variable coefficients in the components of the disturbing torque have zero mean values. A theorem on sufficient conditions for the asymptotic stability of a programmed motion of the body is proven using the Lyapunov direct method. The determined conditions guaranteeing the solution to the problem of body uniaxial stabilization do not impose any restrictions on the amplitudes of oscillations of the disturbance torque coefficients. Results of numerical modeling are presented that confirm the conclusions obtained analytically.

KW - asymptotic stability

KW - attitude motion

KW - nonlinear perturbations

KW - uniaxial stabilization

KW - EVOLUTION

KW - STABILITY

KW - ROTARY MOTION

UR - http://www.scopus.com/inward/record.url?scp=85067209113&partnerID=8YFLogxK

UR - https://link.springer.com/article/10.1134/S106345411902002X

U2 - 10.1134/S106345411902002X

DO - 10.1134/S106345411902002X

M3 - Article

AN - SCOPUS:85067209113

VL - 52

SP - 187

EP - 193

JO - Vestnik St. Petersburg University: Mathematics

JF - Vestnik St. Petersburg University: Mathematics

SN - 1063-4541

IS - 2

ER -